# SDR DLM88091331

- Difficulty date: August 3, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 48,736 hours, 35,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957828U21
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 160G HAS CORROSION.  REPLACED PANEL IAW SRM 51-10-4.
